# SDR BJNA991003

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABNORMAL GEAR RETRACTION.  VISUALLY CHECKED ALL LANDING GEAR, UPLOCK AND DOWNLOCK SENSORS AND WIRING.  REPLACED LANDING GEAR ACCESSORY UNIT AND TESTED IAW BMM 32-09-100.  ALL TESTS WERE NORMAL JACKED AIRCRAFT AND PERFORMED EXT/RET TEST IAW BMM 7-11-11.  ALL TESTS NORMAL.  AIRCRAFT CHECK FLIGHT COMPLETED.  NO DISCREPANCIES NOTED.  (M)
